≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Fibromyalgia

 

 

Posts about Fibromyalgia

Dr Reva V- needs help with Fibromyalgia31fibromyalgia1Cure for fibromyalgia1chronic fatigue/fibromyalgia3Fibromyalgia56Fibromyalgia6fibromyalgia1Sameer Vermani and Anyone Else re: fibromyalgia2Fibromyalgia7fibromyalgia2

 

The ABC Homeopathy Forum

Fibromyalgia, Vaginal discharge, digestion probs Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
good .any way get cp and keep it.if the flow starts dont have.if it does not pls have as advised.
 
anuj srivastava 8 years ago
After the last time I msgd. I didnt get the flow. It was jus momentary spotting which had happened. Since then I had jus little spotting once or twice. Today nothing. It's very confusing. I took cal phos twice today along with pulls.
Should I have cp even if I jus get spotting and no flow?
Started get lot of facial acne since 2 days.
 
Nitz7 8 years ago
yes have CP along with puls.

acne will disappear,over a period of time.
 
anuj srivastava 8 years ago
Hello,

I had cp along with puls since I last updated. But my periods jus never came after that last spotting I told u about.
Moods are very fluctuating and I am getting very emotional at times or very elated.
Due to this, I am gaining weight a lot and my lower tummy feels heavy and very bloated overall all tue time. I am consciously eating in right proportions.
Also, wanted to ask if my cymbalta medicine 40mg daily has affects on any of this ?
 
Nitz7 8 years ago
why are you having it .pls taper it gradually.your anxieties will be taken care of .have nux as advised ones again and restart with aurum.

Cymbalta may be associated with serious side effects.
Itching, right upper-belly pain, dark urine, yellow skin/eyes, or unexplained flu-like symptoms, which may be signs of life-threatening liver problems. Severe liver problems, some fatal, have been reported
High fever, confusion, stiff muscles, muscle twitching, or racing heart rate, which may be signs of serotonin syndrome, a potentially life-threatening condition
Abnormal bleeding, especially if Cymbalta is taken with aspirin, NSAID pain relievers (like ibuprofen or naproxen), or blood thinners
Serious, possibly life-threatening skin reactions, which may include skin blisters, peeling rash, mouth sores, hives, or other allergic reactions
Abnormal mood (mania), which may include greatly increased energy, severe trouble sleeping, racing thoughts, talking more or faster than usual, and reckless behavior
Seizures or convulsions
Decreased blood pressure upon standing, which can cause dizziness or fainting, mostly when first starting or increasing the dose. Cymbalta can also increase blood pressure. Your healthcare provider should check your blood pressure prior to and while taking Cymbalta
Headache, weakness or feeling unsteady, confusion, problems concentrating, or memory problems, which may be signs of low sodium levels in the blood. Elderly people may be at greater risk
Problems with urination, including decreased flow or inability to pass any urine
Changes in appetite or weight. Children and adolescents should have height and weight monitored
[message edited by anuj srivastava on Fri, 13 Sep 2013 04:48:03 BST]
 
anuj srivastava 8 years ago
Thanks a lot for the detailed reply. I don't know how I missed telling about cymbalta till now. If u see my history of multiple slip disc 2 yrs ago and fibromyalgia that's when I visited various doctors in USA and India. Both places they recommended cymbalta. It is almost a yr that I am on it. Initially they started me on 60 mg of cymbalta +75 mg lyrica everyday. My disc pains gt reduced a lot from it actually. Then my doctor in India wanted me
To taper out slowly. I was down to no lyrica and only 20 mg cymbalta. Then I returned to US after 7 months of all this and my pains increased. Aftr observing for 2 months I went to the US rheumatologist again and he increased my cymbalta to 40mg. I actually felt better.
But personally I hate being on meds. Especially something like this as it weakens the signals to the brain and keeps u in illusion. Before taking these meds I told u I was quite depressed. But being on them has enhanced the depressed feeling and makes me feel happy mostly. I read tht tapering cymbalta is not easy and has to be done very slow. Since I am still having pain with my neck and lower back disc, me and my husband feel I need to slowly increase my stamina being on it and start physical activities and then it will be easy to deal with its side effects. As once when doc has reduced my dosage from 60-40-20 mg I had terrible side effects. Felt crazy dizzy all day and terrible Memory issues.
Now while I am definetly going to taper my medicine. Shall I on the side have the nux and aurum met u asked. And what about pullsitilla and cp6. Shud I stop?
 
Nitz7 8 years ago
only have nux every second night and gradually taper the medicine
 
anuj srivastava 8 years ago
Hello Mr. Shrivastava,

I am sorry for being out of touch. This is because the last I spoke to you, you asked me taper my cymbaLta while having Nux on the side. I wasn't in a state to taper then as I was/ am very weak and need to get onto some physical exercise to build stamina to leave the med. while on the med I rarely feel by disc pains but being off it in the past I had terrible pains. So idea is to leave it but may be a couple of months more.
I wanted to tell u that I was hospitalized with bad stomach pain. It's upper abdomen. I have mentioned this before too. Docs sd it's gastritis. They asked me to do an endoscopy to see if yeast or celiac disease is causing it. Other tests came fine. I told u before that I have recurrent yeast infections. Right now I have very thick white coat on tongue. Little sour tongue. Little white vaginal
Discharge. Bloated tummy. If I delays meals I start getting the upper abdomen pain between by ribs. Last time it was there for 20 hrs. I feel the yeast is the reason for all this. Also get a blackish toe nail. Can u suggest something to cure this yeast / gastrointestinal problem. Also read that fibromyalgia which I have could be caused due to excess yeast infections.
Thanks again.
 
Nitz7 7 years ago
have mag phos 6x and kali mur 6x,5 tabs of each thrre times a day.

at night have ferrum phos 6x,5 tablets half an hour before dinner.


pls keep giving feed backs every 4 days.
 
anuj srivastava 7 years ago
Sure.. How much gap should I give before and after the medicine for food or water?
 
Nitz7 7 years ago
Also, I have Kali Mur only 12x. I have very little KM 6x which will serve only twice. Can I have KM 12x instead?
 
Nitz7 7 years ago
30 mins gap.

have 6x
 
anuj srivastava 7 years ago
Update:

Last time you have the meds, I had to order them. In the mean while I got few more upper abdomen pain attacks (in between ribs)and my GI ordered a endoscopy. The results are yet to come. But doc has almost confirmed that it's celiac disease. So I have to avoid all gluten which I am doing and since them didn't have pain there. I started your dosage of KM , MG and ferrum phos 6x. I felt very woerd first 3 days. Terrible nausea, very heavy vaginal discharge only in morning after waking up. And stomach feeling uneasy. I feel slightly better now. But still nausea remains and vagunal discharge now and then not so
Much in morning. Should I continue the meds ?
 
Nitz7 7 years ago
pls continue and give a feed back after 4 days
 
anuj srivastava 7 years ago
Hi
I was taking the meds till 2 days back regularly. But since 4 days I got affected with viral cold and fever. So not taking. Do you have any remedy for this situation. I went on a vacation and got this. It started with sore throat on the left side and increased then got about 100 f fever It's been4 days. My body still seems to be breaking and I feel very weak. My husband got it too from me today.
Another update: my endoscopy results came back. Doctor sd there is no celiac disease. And it's gastritis with little inflammation. Wonder why I get the upper abdomen pain so often and so painful too. I feel increases yeast could be a cause.
Anyway now I want to feel better from virus.
 
Nitz7 7 years ago
I am sorry I didn't understand why you are asking me for a gluten and diary free diet. I just mentioned earlier that my endoscopy and biopsy results came negative for celiac. So I DONT have celiac.
[message edited by Nitz7 on Mon, 10 Mar 2014 00:21:03 GMT]
 
Nitz7 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.